# SDR HEEA119764

- Difficulty date: May 20, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N769P
- Make and model: Skrsky S76C
- Aircraft serial: 760671
- Aircraft time: 531 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 7921 · Engine Oil Cooler
- Part: Shaft
- Part number: 9560156790
- Part serial: 00842
- Condition: Sheared
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL TEMPERATURE WENT TO 120 DEGREES C, IN THE RED ZONE.  COMPLIED WITH CHECKLIST AND SHUTDOWN NR1 ENGINE AND PERFORMED RUN-ON LANDING.  FOUND OIL COOLER BLOWER SHAFT SHEARED.
